# SDR SIMA20150614003

- Difficulty date: June 14, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,580 hours, 35,442 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 21 CHAFED.  FABRICATE & INSTALL LT ANGLE ON RIB 21, ANGLE CAP 1 MM HIGHER THAN RIB CAP IAW ERS-EM-57MR-460.
